MathSciNet Relay Station
MathSciNet bibliographic data
MR1817643 (2001k:58082) 58K30 (57R45 57R70)
Rimányi, Richárd Thom polynomials, symmetries and incidences of singularities. Invent. Math. 143 (2001), no. 3, 499–521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement